# SDR SWIA200617707

- Difficulty date: December 11, 2006
- Submitted: January 25, 2007
- Operation: Air carrier
- Aircraft: N445SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7651
- Aircraft time: 12,537 hours, 9,707 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Support Beam
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENG SUPPORT BEAM LT LWR ACCESS PNL CUTOUT IS CRACKED AT FWD INBD CORNER, DISCOVERED DURING C-CHECK INSPECTION.  INSTALLED REPAIR PARTS TO ENGINE SUPPORT BEAM LT LOWER WEB PER CRJ200 SRM 51-42-06 P11 AND 51-42-20 PG 23.
